Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 458047, 7 pages
Research Article

The Method of Lyapunov Function and Exponential Stability of Impulsive Delay Systems with Delayed Impulses

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2Systems Engineering Institute, South China University of Technology, Guangzhou 510640, China

Received 4 September 2013; Revised 5 November 2013; Accepted 5 November 2013

Academic Editor: Bo Shen

Copyright © 2013 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Dianqiang Li, Pei Cheng, and Lei Shang, “Exponential stability analysis for stochastic functional differential systems with delayed impulsive effects: Average impulsive interval approach,” 2016 35th Chinese Control Conference (CCC), pp. 1707–1712, . View at Publisher · View at Google Scholar
  • Liming Wang, Baoqing Yang, Xiaohua Ding, and Kai-Ning Wu, “Boundedness of Stochastic Delay Differential Systems with Impulsive Control and Impulsive Disturbance,” Mathematical Problems in Engineering, vol. 2015, pp. 1–8, 2015. View at Publisher · View at Google Scholar